EconPapers    
Economics at your fingertips  
 

Convexity of Bertrand oligopoly TU-games with differentiated products

Aymeric Lardon ()
Additional contact information
Aymeric Lardon: Université Côte d’Azur

Annals of Operations Research, 2020, vol. 287, issue 1, No 12, 285-302

Abstract: Abstract We consider Bertrand oligopoly TU-games with differentiated products. We assume that the demand system is Shubik’s and that firms operate at a constant and identical marginal and average cost. Our main results state that Bertrand oligopoly TU-games in $$\alpha $$α, $$\beta $$β and $$\gamma $$γ-characteristic function form satisfy the convexity property, meaning that there exist strong incentives for large-scale cooperation between firms on prices.

Keywords: Bertrand competition; Cooperation; Core; Convexity (search for similar items in EconPapers)
JEL-codes: C71 D43 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s10479-019-03351-7 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:annopr:v:287:y:2020:i:1:d:10.1007_s10479-019-03351-7

Ordering information: This journal article can be ordered from
http://www.springer.com/journal/10479

DOI: 10.1007/s10479-019-03351-7

Access Statistics for this article

Annals of Operations Research is currently edited by Endre Boros

More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-05-02
Handle: RePEc:spr:annopr:v:287:y:2020:i:1:d:10.1007_s10479-019-03351-7